# SDR IPXA10561139

- Difficulty date: July 3, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 23,989 hours, 15,698 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Dented
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FUSELAGE EXTERIOR PROTRUDING DENT ON LT APU DOOR EXTERIOR SKIN - 32 INCHES AFT OF L/E 11 INCHES UP FROM LWR (INBD) EDGE     REPAIRED IAW SRM 52-40-01-1A5, 52-40-01-2R5.
